Limit theorems for recursive algorithms

P. Feldman, S. T. Rachev, L. Rüschendorf

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We study random algorithms arising in multiple access communication problems. We prove asymptotic stability and normality. Numerical analysis of the performance of the algorithms is provided. The general convergence theorems in the paper are based on contraction properties of suitably chosen (ideal) metrics. The approach allows us to prove asymptotic normality under very weak conditions, superseding the results of other authors. Stable and multivariate extensions seem to be analysed for the first time in the literature. Our numerical results show that the Capetanakis-Tsybakov-Mikhailov (CTM) algorithm and the trinomial algorithm have a similar asymptotic behaviour. For a small number of users there are some differences concerning the quality of the normal approximation.

Original languageEnglish
Pages (from-to)169-182
Number of pages14
JournalJournal of Computational and Applied Mathematics
Issue number1-2
StatePublished - Dec 20 1994


  • Multi-access protocols
  • Probability metrics
  • Stable distributions


Dive into the research topics of 'Limit theorems for recursive algorithms'. Together they form a unique fingerprint.

Cite this